# SDR SWIA201541228

- Difficulty date: May 3, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 38,251 hours, 31,319 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 605-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS IN FUSELAGE SKIN PANEL.  UPPER DENT IS BETWEEN FS 605-621 AND STR 22-24L.   REPAIRED SKIN IAW EA.
